A female asked:
Disclaimer

what dosage motrin would be safe with inflamed liver?

1 doctor answer
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Safe: Motrin is reasonably safe with liver issues; it is tylenol (acetaminophen) that you may need to be worried about. The main organs affected by Motrin are the stomach (can cause bleed) and kidneys (can cause kidney issues in high/prolonged courses).
Answered on Jun 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 24-year-old female asked:
Dr. Eric Kaplan
41 years experience Colon and Rectal Surgery
Could be: The strenuous coughing has caused a hernia. See a general surgeon or at least your primary doctor to get evaluated. Could also just be a muscle strain ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. Nir Hus
Dr. Nir Hus answered
15 years experience General Surgery
Fever: you need better care in a hospital setting. Go to the ER.
1
1 thank
A 62-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Aspirin vs Ibuprofen: Check out http://www.Drugs.Com/interactions-check.Php?Drug_list=1310-0, 243-3197. There are concerns that Ibuprofen and other nsaids can mitigate the ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Dean Giannone
24 years experience Internal Medicine
More the kidneys.: Acetaminophen (Tylenol) tends to affect the liver when taken in doses exceeding 3000mg daily, but the medications you mentioned tend to negatively aff ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month